# SDR 95FDEA01776

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Loose
- Location: Lt/Rt Mlg Ww
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING BELL SOUNDED INTERMITTENTLY AND FIRE WARNING LIGHTS ON THE DASH AND WHEEL WELL LIGHT FLICKERED.  NO LIGHTS IN THE HANDLES ON THE OVERHEAD PANEL.  BELL SILENCED ITSELF AND LIGHTS WENT OUT.  RESECURED L AND R LOOP CONNECTIONS IN WHEEL WELLS AND OPS CHECK GOOD.
